MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED
Model Number AP2-100002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that during a surgery that took place on (b)(6) 2025, the tip of the ap2-100002 admiral acp screwdriver sheared off.All pieces were retrieved, however, the issue resulted in a 30-minute surgical delay.No additional medical or surgical treatment was required, the surgery was able to be completed and there were no adverse patient outcomes.Customer states the surgeon used the proper technique with the instrumentation.Multiple follow-up attempts were performed to have the product returned for investigation, however, the admiral acp screwdrivers were not returned and are not available for evaluation.This occurred with two separate admiral acp screwdrivers.This mdr is to document the event against the second lot of the admiral acp screwdrivers.See mdr 3012120772-2025-00030 for the first lot.
 
Additional Manufacturer Narrative
The admiral acp screwdriver is not available for evaluation.No definitive root cause could be established.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.

Brand Name
ADMIRAL
Common Device Name
ADMIRAL ACP SCREWDRIVER, THREADED
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key22007043
Report Number3012120772-2025-00031
Device Sequence Number5355454
Product Code KWQ
UDI-Device Identifier10889981276775
UDI-Public10889981276775
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100002
Device Catalogue NumberAP2-100002
Device Lot NumberBT108929G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown